# SDR QXEA200800418

- Difficulty date: April 18, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 190-201 S31l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4-CHECK - SUSPECT CORROSION ON AVIONICS BAY INTERCOSTAL AT BELLY SKIN, JUST OB OF STRINGER 31P FROM STA X190 TO X201. REPAIRED IAW SRM. (K)
